It has been quite a while since I last posted anything.
Not a whole heck of a lot to report, and that says a lot about the positive results from Ibrutinib. It is amazing how seldom I even have to think about CLL anymore. What a change from pre-Ibrutinib days.
I must admit, though, that "creeping neuropathy" in my toes and soles of my feet is of some considerable concern. But the thing is, there is no telling what has caused it. Is it from the Ibrutinib? Is it from standard chemotherapy (FCR---Fludarabine, cycophosphamide, Rituxan) a few years ago? From shingles? Some other medication I might have taken over the years?
At my most recent visit to NIH, back in early August, Dr. Farooqui said we could consider reducing the daily dose of Ibrutinib.
I don't think I am ready for that, especially since the Ibrutinib cannot be pinpointed as the culprit and the positive results from Ibrutinib are just too dramatic. Apparently there is no body of evidence to suggest that Ibrutinib can cause this reaction
I'll just keep on keeping on, and be glad that I can.